Rigidité forte des espaces riemanniens localement symétriques
Séminaire Bourbaki : vol. 1974/75, exposés 453-470, Séminaire Bourbaki, no. 17 (1974-1975), Exposé no. 468, p. 223-237
@incollection{SB_1974-1975__17__223_0,
     author = {Koszul, Jean-Louis},
     title = {Rigidit\'e forte des espaces riemanniens localement sym\'etriques},
     booktitle = {S\'eminaire Bourbaki : vol. 1974/75, expos\'es 453-470},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {17},
     year = {1974-1975},
     note = {talk:468},
     pages = {223-237},
     zbl = {0329.53042},
     mrnumber = {473103},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1974-1975__17__223_0}
}
Koszul, Jean-Louis. Rigidité forte des espaces riemanniens localement symétriques, dans Séminaire Bourbaki : vol. 1974/75, exposés 453-470, Séminaire Bourbaki, no. 17 (1974-1975), Exposé no. 468, pp. 223-237. http://www.numdam.org/item/SB_1974-1975__17__223_0/

[1] A. Borel - Density properties for certain subgroups of semi-simple groups without compact components, Ann. of Math., 72 (1960), 179-188. | MR 123639 | Zbl 0094.24901

[2] G.A. Margulis - Non uniform lattices in semi-simple algebraic groups, Proc. Soviet Summer School 1970 (Budapest). | Zbl 0316.22009

[3] F.I. Mautner - Geodesic flows on symmetric Riemann spaces, Ann. of Math., 65 (1967), 416-431. | MR 84823 | Zbl 0084.37503

[4] G.D. Mostow - On the conjugacy of subgroups of semi-simple groups, Proc. of Symposia in Pure Math., 9 (1966), 413-419. | MR 206140 | Zbl 0199.06702

[5] G.D. Mostow - Quasi-conformal mappings in n-space and rigidity of hyperbolic space forms, Publ. I.H.E.S., 34 (1967), 53-104. | Numdam | MR 236383 | Zbl 0189.09402

[6] G.D. Mostow - Intersection of discrete sub-groups with Cartan subgroups, J. of the Indian Math. Soc., 34 (1970), 203-214. | MR 492074 | Zbl 0235.22019

[7] G.D. Mostow - The rigidity of locally symmetric spaces, Proc. International Congress of Math. 1970, vol. 2, 187-197. | MR 419683 | Zbl 0224.53028

[8] G.D. Mostow - Strong rigidity of locally symmetric spaces, Ann. of Math. Studies, 78 (1973). | MR 385004 | Zbl 0265.53039

[9] G.D. Mostow - Discrete subgroups of Lie groups, Adv. in Math., 15 (1975), 112-123. | MR 466413 | Zbl 0305.22015

[10] G. Prasad - Strong rigidity of Q-rank 1 lattices, Inventiones Math., 21 (1973), 255-286. | MR 385005 | Zbl 0264.22009

[11] G. Prasad - M.S. Raghunathan - Cartan subgroups and lattices in semi-simple groups, Ann. of Math., 96 (1972), 296-317. | MR 302822 | Zbl 0245.22013

[12] A. Selberg - On discontinuous groups in higher dimensional symmetric spaces, Int. Coll. on Function Theory, Tata Inst. of Fund. Research, Bombay, 1960, 147-164. | MR 130324 | Zbl 0201.36603

[13] J. Tits - Lectures on buildings of spherical type and finite B.N.pairs, Lecture Notes in Math. n° 386, 1974, Springer. | MR 470099 | Zbl 0295.20047

[14] A. Weil - On discrete subgroups of Lie groups, Ann. of Math., 72 (1960), 364-384, et 75 (1962), 578-602. | MR 137793 | Zbl 0131.26602